# SDR REXA2012101001394

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 20,501 hours, 17,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT BATTERY FAILS TO CHARGE ON AIRCRAFT.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY IAW AMM 33-51-04.  OPS CHECKS GOOD.
